MAUDE Adverse Event Report: INPECO SA APTIO AUTOMATION SYSTEM; APTIO AUTOMATION DATA MANAGEMENT SYSTEM

INPECO SA APTIO AUTOMATION SYSTEM; APTIO AUTOMATION DATA MANAGEMENT SYSTEM
Model Number APTIO AUTOMATION SYSTEM
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2021
Type of Reportable Event Death
Event or Problem Description
The customer contacted siemens to report that flagged d-dimer test results (an m flag signifying a result >20) were obtained from a non-siemens instrument and were transmitted to a non-siemens aptio automation data management system (dms).The dms sent a result of 0 (zero), and no m flag, to upstream middleware and a laboratory information system (lis).The customer indicated that this scenario occurred on three patients who later expired.The laboratory's hematologist stated the d-dimer test results did not cause the patients' expiration.Statements and actions attributed to the customer are derived from information submitted to the siemens complaint handling system and haven't been verified.The legal manufacturer, inpeco sa, filed mdr 30108257766-2021-00008 with the fda on 12-jul-2021.

Brand Name
APTIO AUTOMATION SYSTEM
Common Device Name
APTIO AUTOMATION DATA MANAGEMENT SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano, 6883
SZ  6883
MDR Report Key12204318
Report Number3007494875-2021-00001
Device Sequence Number3802525
Product Code LXG
UDI-Device Identifier07640172342008
UDI-Public(01)07640172342008(11)200408
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2021
Report Date (Section F) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPTIO AUTOMATION SYSTEM
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/30/2021
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer07/02/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Date Report Sent to FDA07/21/2021